Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Albert Chatelet
Title: Les Groupes Abéliens Finis et les Modules de Points Entiers
Additional book information: Paris and Lille, 1925. 221 pp.

Review Information:

Reviewer: H. H. Mitchell
Journal: Bull. Amer. Math. Soc. 33 (1927), 790-791
DOI: https://doi.org/10.1090/S0002-9904-1927-04486-X
American Mathematical Society